# SDR DALA2023071705784

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DENT EXTERNAL SKIN OF EXISTEN REPAIR LOCATED FR 74 TO FR 75 AND STR 33R TO STR 32R LOWER FUSELAGE. CORRECTIVE ACTION: REMOVED AND REPLACED DOUBLER REPAIR LOC ON EXTERNAL SKIN OF EXISTEN REPAIR LOCATED FR 74 TO FR 75 AND STR 33R TO STR 32R LOWER FUSELAGE AS PER ER/A 561835-14. (2866292)
